The Hockey Stick Illusion

Author: Shade, John

Source: Journal of the Royal Statistical Society: Series A (Statistics in Society), Volume 174, Number 4, 1 October 2011 , pp. 1183-1185(3)

Publisher: Wiley-Blackwell

Buy & download fulltext article:


Price: $48.00 plus tax (Refund Policy)

Document Type: Book Review


Affiliations: Dunfermline

Publication date: October 1, 2011

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page